# SDR SWIA202264203

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 39,962 hours, 35,786 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D:AFTER TAKEOFF SELECTED GEAR UP AND GOT A GEAR DISAGREEMENT WARNING MESSAGE AND A NOSE DOOR OPEN WARNING MESSAGE . FOLLOW QRH PROCEDURE ONE WE HAD 3 GREEN WE BURNED ENOUGH FUEL FOR A UNDERWEIGHT LANDING, AND RETURNED TO THE FIELD. / C:MEL 32-30-1 / CAT A DUE 11/FEB/22 / AFTER TAKEOFF SELECTED GEAR UP AND GOT A GEAR DISAGREEMENT WARNING MESSAGE AND A NOSE DOOR OPEN WARNING MESSAGE . FOLLOW QRH PROCEDURE ONE WE HAD 3 GREEN WE BURNED ENOUGH FUEL FOR A UNDERWEIGHT LANDING, AND RETURNED TO THE FIELD.    (FLIGHT 5513 - FILED CLOSED)    FEB 10, 2022  STATION: SMF--DEFERRED LANDING GEAR RETRACTION SYS IAW CRJ200 MEL 32-30-1 MX ACTION C/W PLACARD INSTALLED / CAT II DOWNGRADED
